Verlagslink DOI: 10.7153/oam-05-51
Titel: Dirichlet forms for singular diffusion on graphs
Sprache: Englisch
Autor/Autorin: Seifert, Christian  
Voigt, Jürgen 
Schlagwörter: C0 -semigroup; Dirichlet form; Gap diffusion; Positive; Quantum graph; Submarkovian
Erscheinungs­datum: 1-Jan-2011
Verlag: Element
Quellenangabe: Operators and Matrices 5 (4): 723-734 (2011)
Zusammenfassung (englisch): 
We describe operators driving the time evolution of singular diffusion on finite graphs whose vertices are allowed to carry masses. The operators are defined by the method of quadratic forms on suitable Hilbert spaces. The model also covers quantum graphs and discrete Laplace operators.
URI: http://hdl.handle.net/11420/11157
ISSN: 1846-3886
Zeitschrift: Operators and matrices 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Peer Reviewed: Ja
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

33
Letzte Woche
0
Letzten Monat
checked on 04.10.2022

SCOPUSTM   
Zitate

5
Letzte Woche
0
Letzten Monat
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.